MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LUER LOCK ACCESS DEVICE

Medline Industries, LP MEDLINE; DBD-LUER LOCK ACCESS DEVICE
Catalog Number ACSD
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they aren¿t pulling blood like they should." the customer also reported, "they also tried using a syringe to aspirate the needle and that failed as well.".
 
Additional Manufacturer Narrative
The reported issue was acsd luer lock access device not working properly; they aren¿t pulling blood like they should, and using a syringe to aspirate the needle failed as well.Medline received 1cs, acsd luer lock access device in new condition, randomly selected 20ea sample for testing, and performed functional testing utilizing a venipucture blood board to simulate blood sample collection.Medline was able to draw the "blood" with no issues, saw no indications of leakage coming from the needle rubber cover or the rubber cover not coming back to the initial position exposing the needle, and the complaint was not confirmed.The cause was not confirmed with received sample under unconfirmed defect; the samples worked as intended, and medline will continue to monitor this issue for trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LUER LOCK ACCESS DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50691813
Report Number1417592-2026-34752
Device Sequence Number18540647
Product Code FMI
UDI-Device Identifier20193489006077
UDI-Public20193489006077
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K172763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberACSD
Device Lot Number220630
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/09/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown